Please help if possible. I'm new to this forum and recently diagnosed (since dec. 07) with diabetes II. I take metformin 1,000 2x day, and byetta 10mg 2x per day. I've had a horrible time getting used to the metformin, but I seem to be getting better. BUT - the byetta is a problem I think. The first month I was on 5mg, lost 8 lbs. and my glucose levels were much better. 2nd month was on 10mg - lots of problems with vomiting, nausea, glucose ups and downs. I quit taking it at one point. 3rd month - the pen smells milder and doesn't drip so much, so I wonder if I got a bad pen in the 2nd month. I'm still nauseous, have pain. BUT - I wonder has anyone experienced extreme jittery feeling, high anxiety, and even something like panic attacks (never had this before in my life) with any mg of byetta, but especially the 10mg? I've had so many bad days I'm in fear of what may happen at work. Could it just be the 10mg? And could I at least receive some benefit if I go back to the 5mg? If anyone could speak to these things I would be so grateful. I'm in extreme discomfort. Thank you so much.